Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Robert L. Taylor, Peter Z. Daffer and Ronald F. Patterson
Title: Limit theorems for sums of exchangeable random variables
Additional book information Rowman and Allanheld, Totowa, New Jersey, 1985, 152 pp., $22.50. ISBN 0-8476-7435-5.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Henry Teicher
Journal: Bull. Amer. Math. Soc. 18 (1988), 80-82
PII: S 0273-0979(1988)15609-1

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia